UNIGE document Scientific Article
previous document  unige:11942  next document
add to browser collection
Title

Connection probabilities and RSW-type bounds for the FK Ising model

Authors
Nolin, Pierre
Published in Communications on Pure and Applied Mathematics. 2011, vol. 64, no. 9, p. 1165-1198
Abstract We prove Russo-Seymour-Welsh-type uniform bounds on crossing probabilities for the FK Ising model at criticality, independent of the boundary conditions. Our proof relies mainly on Smirnov's fermionic observable for the FK Ising model, which allows us to get precise estimates on boundary connection probabilities. It remains purely discrete, in particular we do not make use of any continuum limit, and it can be used to derive directly several noteworthy results - some new and some not - among which the fact that there is no spontaneous magnetization at criticality, tightness properties for the interfaces, and the existence of several critical exponents, in particular the half-plane one-arm exponent.
Stable URL https://archive-ouverte.unige.ch/unige:11942
Full text
Article (Preprint) (571 Kb) - public document Free access
Identifiers
Structures

230 hits

82 downloads

Update

Deposited on : 2010-09-28

Export document
Format :
Citation style :